# SDR AALA202209083466

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 6,854 hours, 1,837 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND EMERGENCY EXIT DOOR DAMPER PRESSURE IN YELLOW BAND. SERVICED LEFT HAND EMERGENCY EXIT DOOR DAMPER PRESSURE TO GREEN BAND IN ACCORDANCE WITH AMM 52-22-00.
